Rashes Everywhere!

Home The Candida Forum Candida Questions Rashes Everywhere!

This topic contains 1 reply, has 2 voices, and was last updated by  Wiley200 7 months ago.

Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #176833

    Alhomooz
    Participant
    Topics: 1
    Replies: 0

    I finished 3 weeks of the candida diet and I have started to worry a bit. I have been getting really bad rashes on my stomach, chest, shoulders, neck, back, hairline, and even near my underarms. At first, when I first started the diet I got flat red rashes on my stomach that didn’t itch at all and would go away in about a day or two but now the rash has spread all over my upper body and itches really bad. I am taking molybdenum 500 and not taking any other antifungal supplements. At first, I thought it was apart of the candida die off symptoms but after some research, I believe that the first rash I had was a candida die off symptom because at the beginning I was feeling weak and could tell it was all part of the die-off stage, but now I am feeling good and it’s just the rashes everywhere that are bothering me. I did some research and found that some people get rashes after going on a keto diet and was wondering could this be the cause of my rashes? because I have had these rashes for about two weeks now and they are spreading. Appreciate any feedback.

    #176836

    Wiley200
    Participant
    Topics: 2
    Replies: 386

    First, it’s great that you’re feeling better overall. That’s a big step, and it means that you’re probably on the right track.

    If you’re in ketosis, that’s a mistake. Ketones can feed Candida. Perhaps you need to reintroduce some carbs (berries, some pseudo-grains, etc).

    Or it could be a reaction to one of the supplements you’re taking. Or even to a new food that you’ve introduced. Try to think about what you’ve changed, and what might have caused it.

Viewing 2 posts - 1 through 2 (of 2 total)

You must be logged in to reply to this topic.